# SDR AALA202511035678

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 68,926 hours, 29,429 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R GIRT BAR HOLDER HAS A LOOSE CLIP. TIGHTENED GIRT BAR HOLDER. PER AMM 52-11-00. OPERATIONAL CHECK GOOD.
